# SDR AALA982003

- Difficulty date: October 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N730AA
- Make and model: Boeing 727227
- Aircraft serial: 20737
- System (JASC): 5240 · Service Doors
- Part: Skin
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - RIGHT AFT SERVICE DOOR FRAME SKIN HAS HEAVY CORROSION AT APPROX 56 INCHES ABOVE FLOOR LINE.  REPAIRED WITH EXTERNAL FUSELAGE DOUBLER AND TRIPLER PER ESO 11697, DATED 10/20/98.  (M)
